en
Scientific article
Open access
English

The quantum probability calculus

Published inSynthese, vol. 29, no. 1-4, p. 131-154
Publication date1974-12
Citation (ISO format)
JAUCH, Joseph-Maria. The quantum probability calculus. In: Synthese, 1974, vol. 29, n° 1-4, p. 131–154. doi: 10.1007/BF00484955
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0039-7857
62views
56downloads

Technical informations

Creation07/20/2022 11:52:00 AM
First validation07/20/2022 11:52:00 AM
Update time03/16/2023 7:00:55 AM
Status update03/16/2023 7:00:54 AM
Last indexation02/12/2024 1:41:18 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack